MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR CLEARSIGHT; CLEARSIGHT FINGER CUFF

EDWARDS LIFESCIENCES DR CLEARSIGHT; CLEARSIGHT FINGER CUFF
Model Number CSCS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record has not yet been completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
As reported during use the small clearsight cuff was providing inaccurate values.The clearsight cuff had a damped waveform and was reading 60s over 30s with mean arterial pressures of 40 and the noninvasive blood pressure on the same side was reading 110 over 80s with map greater than 65.The clinician reported that he had removed the clearsight cuff to adjust it because there seemed to be a gap between it and the finger it was on.The patient received medications to increase the blood pressure based on the clearsight cuff readings.The clinical sales representative rep stopped monitoring removed the small clearsight cuff and remeasured the patient.The sizer indicated the patient was a medium cuff instead of a small.When the correct size cuff was placed on the patient the blood pressure values increased to 100 over 60s.There was no patient injury.The device is available for evaluation.
 
Additional Manufacturer Narrative
One small clearsight finger cuff was returned for evaluation.Report of inaccurate pressure reading issue was not confirmed.Finger cuff passed eeprom verification with expired status and patient information, indicating that the device had been used.Finger cuff was reset for pressure test.Finger cuff zeroed and sensed pressure on hemosphere monitor without any error message.Electrical testing showed that all elements such as shield, led, and photodiode of returned unit were ok.No visible damage was noticed from the returned finger cuff.Finger cuff sensor passed both pre and post-decontamination leak test.Per the instructions for use, improper placement or alignment of the finger cuff can lead to inaccurate monitoring.The reported malfunction was unable to be confirmed during product evaluation.However, manufacturing controls to avoid potential causes related to inaccurate values include: malfunction as follows: 100% visual inspection by mfg, 100% electrical test, and qa sampling inspection.

Brand Name
CLEARSIGHT
Common Device Name
CLEARSIGHT FINGER CUFF
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22003598
Report Number2015691-2025-03740
Device Sequence Number9042987
Product Code DXN
UDI-Device Identifier00690103193343
UDI-Public(01)00690103193343(17)260911(11)240911(10)65997457
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model NumberCSCS
Device Lot Number65997457
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown